Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Elston, David A. and Jayasinghe, G. and Buckland, Stephen T. and MacMillan, Douglas C. and Aspinall, R.J. (1997) Adapting regression equations to minimize the mean squared error of predictions made using covariate data from a GIS. International Journal of Geographical Information Science, 11 (3). pp. 265-280. ISSN 1365-8816 . (Access to this publication is restricted)
[img]

This list was generated on Thu Oct 2 01:22:22 2014 BST.